# SDR DHL2008765007

- Difficulty date: January 15, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT WING WS 760 NR 8 SLAT UPPER SURFACE HAS A DENT AROUND FASTENER.  EVALUATED AND FOUND DENT OUT OF LIMITS IAW SRM 57-50-1 FIG 2 DUE TO DENT BEING ON FASTENER.  CUT OUT DAMAGED AREA DIMENSION 1.75" BY 1.125" IAW SRM 57-50-3 FIG 1.  FABRICATED DOUBLER REPAIR AND FILLER,  IAW SRM 57-50-3 FIG 1.  LOCATED AND DRILLED HOLES IAW SRM 51-30-5.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT NR 8 SLAT WS 760 IAW SRM 51-30-2.
